# SDR ASOA200901370

- Difficulty date: December 9, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 19,291 hours, 16,531 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM LWR AFT ANGLE IS CRACKED APPROX .5" IN LENGTH.  REMOVED CRACKED ANGLE AT CARGO DOOR SUPPORT BEAM LWR AFT, BY REMOVING (7EA) LOCK FASTENERS (4EA) COMMON TO BEAM (3EA) COMMON TO BULKHEAD.  LOCATED AND DRILLED NEW ANGLE IAW SRM 51-42-21 FIG 8.  INSTALLED IAW SRM 51-42-21, FIG 10 AND FIG 11.
